skin-hair-icon
Finax 1 mg tablet
Hi, I am having type 2 baldness, so doctor recommended me Finax 1 mg tablet, so wanted to know the side effects of the tablet. When I googled I came to know that it creates a problem like erectile dysfunction. Should I start with this tablet?
424 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

You may be suffering from androgenic alopecia which is also called as pattern baldness. The hairs start reducing in density at the crown (top) and also the hairline starts receeding  from the front. This is usually progressive throughout life unless treated. It is usually accompanied by severe dandruff which we call seborrhoea. The FDA approved treatment for this condition is the best. No oil or cream will magically work because the hairs are getting miniaturised  and eventually disappearing due to the hormonal effects of DHT on the hair roots. Please call me or  contact me with photos using online consult option for proper examination and treatment. Do not start treatment without consulting. I can give guidance and then you can continue treatment on your own.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.